# SDR ASOA20130128250

- Difficulty date: January 28, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N13903
- Make and model: Emb EMB-145LR
- Aircraft serial: 145479
- Aircraft time: 27,794 hours, 21,116 cycles
- System (JASC): 5324 · Fuselage Fixed Partitions
- Part: Doubler
- Part number: 14525991603
- Condition: Corroded
- Location: Rear Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION WAS FOUND ON THE LT WALL DOUBLER AT FRAME 61. MX R & R THE LT DOUBLER IAW SRM 51-40-02.
